Artículo

Amster, P.; Kuna, M.P."Multiple solutions for a second order equation with radiation boundary conditions" (2017) Electronic Journal of Qualitative Theory of Differential Equations. 2017
Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

A second order ordinary differential equation with a superlinear term is studied under radiation boundary conditions. Employing the variational method and an accurate shooting-type argument, we prove the existence of at least three or five solutions, depending on the interaction of the nonlinearity with the spectrum of the associated linear operator and the values of the radiation parameters. © 2017, University of Szeged. All rights reserved.

Registro:

Documento: Artículo
Título:Multiple solutions for a second order equation with radiation boundary conditions
Autor:Amster, P.; Kuna, M.P.
Filiación:Departamento de Matemática, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Argentina
IMAS - CONICET, Ciudad Universitaria, Pabellón I, Buenos Aires, 1428, Argentina
Palabras clave:Multiplicity of solutions; Radiation boundary conditions; Second order ODEs; Shooting method; Variational method
Año:2017
Volumen:2017
DOI: http://dx.doi.org/10.14232/ejqtde.2017.1.37
Handle:http://hdl.handle.net/20.500.12110/paper_14173875_v2017_n_p_Amster
Título revista:Electronic Journal of Qualitative Theory of Differential Equations
Título revista abreviado:Electron. J. Qual. Theor. Differ. Equ.
ISSN:14173875
Registro:https://bibliotecadigital.exactas.uba.ar/collection/paper/document/paper_14173875_v2017_n_p_Amster

Referencias:

  • Amster, P., Kuna, M.P., (2016) On Exact Multiplicity for a Second Order Equation with Radiation Boundary Conditions
  • Amster, P., Kwong, M.K., Rogers, C., A Painlevé II model in two-ion electrodiffusion with radiation boundary conditions (2014) Nonlinear Anal. Real World Appl., 16 (16), pp. 120-131
  • De Coster, C., Habets, P., Upper and lower solutions in the theory of ODE boundary value problems: Classical and recent results (1996) Non-Linear Analysis and Boundary Value Problems for Ordinary Differential Equations (Udine), 371, pp. 1-78. , F. Zanolin, CISM Courses and Lectures, Springer, Vienna
  • Lazer, A.C., Application of a lemma on bilinear forms to a problem in nonlinear oscillation (1972) Amer. Math. Soc., 33 (33), pp. 89-94
  • Mawhin, J., Willem, M., (1989) Critical Point Theory and Hamiltonian Systems, , Springer-Verlag, New York
  • Rabinowitz, P., Some minimax theorems and applications to partial differential equations (1978) Nonlinear Analysis, pp. 161-177. , (collection of papers in honor of Erich H. Rothe), Academic Press, New York

Citas:

---------- APA ----------
Amster, P. & Kuna, M.P. (2017) . Multiple solutions for a second order equation with radiation boundary conditions. Electronic Journal of Qualitative Theory of Differential Equations, 2017.
http://dx.doi.org/10.14232/ejqtde.2017.1.37
---------- CHICAGO ----------
Amster, P., Kuna, M.P. "Multiple solutions for a second order equation with radiation boundary conditions" . Electronic Journal of Qualitative Theory of Differential Equations 2017 (2017).
http://dx.doi.org/10.14232/ejqtde.2017.1.37
---------- MLA ----------
Amster, P., Kuna, M.P. "Multiple solutions for a second order equation with radiation boundary conditions" . Electronic Journal of Qualitative Theory of Differential Equations, vol. 2017, 2017.
http://dx.doi.org/10.14232/ejqtde.2017.1.37
---------- VANCOUVER ----------
Amster, P., Kuna, M.P. Multiple solutions for a second order equation with radiation boundary conditions. Electron. J. Qual. Theor. Differ. Equ. 2017;2017.
http://dx.doi.org/10.14232/ejqtde.2017.1.37